File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A Fast Propagation Scheme for Approximate Geodesic Paths

TitleA Fast Propagation Scheme for Approximate Geodesic Paths
Authors
Issue Date2017
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/gmod
Citation
Graphical Models, 2017, v. 91, p. 22-29 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/243516
ISSN
2015 Impact Factor: 0.821
2015 SCImago Journal Rankings: 0.443

 

DC FieldValueLanguage
dc.contributor.authorHAN, X-
dc.contributor.authorYu, H-
dc.contributor.authorYu, Y-
dc.contributor.authorZhang, J-
dc.date.accessioned2017-08-25T02:55:51Z-
dc.date.available2017-08-25T02:55:51Z-
dc.date.issued2017-
dc.identifier.citationGraphical Models, 2017, v. 91, p. 22-29-
dc.identifier.issn1524-0703-
dc.identifier.urihttp://hdl.handle.net/10722/243516-
dc.languageeng-
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/gmod-
dc.relation.ispartofGraphical Models-
dc.rightsPosting accepted manuscript (postprint): © <year>. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/-
dc.titleA Fast Propagation Scheme for Approximate Geodesic Paths-
dc.typeArticle-
dc.identifier.emailYu, Y: yzyu@cs.hku.hk-
dc.identifier.authorityYu, Y=rp01415-
dc.identifier.doi10.1016/j.gmod.2017.05.001-
dc.identifier.hkuros273673-
dc.identifier.volume91-
dc.identifier.spage22-
dc.identifier.epage29-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats